EXACTECH, INC. CR TIBIAL INSERT SZ 5, 9MM, SLOPE +; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
200-65-09 |
| Medical Device Problem Codes |
Unstable (1667); Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Joint Laxity (4526); Metal Related Pathology (4530); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/09/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
These devices are used for treatment not for diagnosis.There is no other information available.Optetrak asymmetric cr femoral component (230-02-05, 2284707) optetrak trapezoid tibial tray (204-04-54, 2316793) cem patella (200-02-38, 2388524) optetrak cr tibial insert (200-65-09, (b)(6).Exactech cemex bone fast trak.
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2012.Approximately 5 years and 2 months after the initial procedure the patient had a right knee revision on (b)(6) 2017.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.Serial radiographs and bone scan demonstrate increased uptake in the distal femur and tibia with wear of the polyethylene component.Surveillance labs with cbc, esr and crp were within normal limits.Right tka aseptic loosening with extensive metallosis.¿there was extensive metallosis within the knee joint.There was no gross purulence.¿ the patient was taken to recovery in stable condition.Revision right tka.The patient was revised to competitor's devices.No other information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be determined from the available information but may have been reported at this later time due to inclusion of one of the implanted devices in the packaging recall.However, the reported prosthesis wear and instability could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.